Theta functions and Siegel-Jacobi forms

Bernhard Runge Maz-Planck-Gesellschaft, Berlin, Germany

TBD mathscidoc:1701.331813

Acta Mathematica, 175, (2), 165-196, 1995.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{bernhard1995theta,
  title={Theta functions and Siegel-Jacobi forms},
  author={Bernhard Runge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325523538522},
  booktitle={Acta Mathematica},
  volume={175},
  number={2},
  pages={165-196},
  year={1995},
}
Bernhard Runge. Theta functions and Siegel-Jacobi forms. 1995. Vol. 175. In Acta Mathematica. pp.165-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325523538522.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved